# SDR SWAA075912

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 65,808 hours, 55,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT AFT FUSELAGE EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
